# SDR SWAA2016100308383

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 62,195 hours, 36,236 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 115A816110
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON RIB CRACKED.     REPAIRED RIB IAW EA.
